Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new invariant of stable equivalences of Morita type


Author: Zygmunt Pogorzaly
Journal: Proc. Amer. Math. Soc. 131 (2003), 343-349
MSC (2000): Primary 16D50; Secondary 16G20
Published electronically: June 5, 2002
MathSciNet review: 1933322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was proved in an earlier paper by the author that the Hochschild cohomology algebras of self-injective algebras are invariant under stable equivalences of Morita type. In this note we show that the orbit algebra of a self-injective algebra $A$ (considered as an $A$-$A$-bimodule) is also invariant under stable equivalences of Morita type, where the orbit algebra is the algebra of all stable $A$-$A$-bimodule morphisms from the non-negative Auslander-Reiten translations of $A$ to $A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16D50, 16G20

Retrieve articles in all journals with MSC (2000): 16D50, 16G20


Additional Information

Zygmunt Pogorzaly
Affiliation: Faculty of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Email: zypo@mat.uni.torun.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06553-X
PII: S 0002-9939(02)06553-X
Received by editor(s): May 2, 2001
Received by editor(s) in revised form: September 6, 2001
Published electronically: June 5, 2002
Dedicated: Dedicated to Professor Idun Reiten on the occasion of her sixtieth birthday
Communicated by: Martin Lorenz
Article copyright: © Copyright 2002 American Mathematical Society